I've been taking it for 2 weeks. At first it made me shake like a leaf. That is subsiding, but I don't really feel any positive results yet... like increased energy and motivation. The reasons why my doc added it to Prozac 20mgs. which I've been taking for 2 1/2 months now.
I was taking Wellbutrin too n it also gave me the shakes n made me a little manic. I did feel better with motivation n energy. But my body felt drained n tired while still stuck in drive,so to speak. But now I'm taking Sinequan/"Doxepin" it's working,it's not the greatest uplift but it works. It will make you drowsy n sleepy,so I take it at night about 45 minutes before bed. It really helps desperately if you need to rest & sleep. Not to be taken in the daytime until your body has adjusted to it. But all medicines r different for each of Us. What works for one might not work for another. And I'm also taking Prozac 20mgs a day. Don't give up n think positive! We all have to go through the "trial n error" time n most all of Us hate it. I know I do :) Please give Us an update to let Us know how U r doing? Wishing U well ~
It takes between 4-6 weeks to start feeling the benefits of energy and motivation with Wellbutrin and some people start feeling better after about 3 weeks. If you don't start feeling better in a few weeks let your Dr know as it may not be the right medication for you. I hope you feel better soon and you don't need to try another medication as its so frustrating doing the trial and error to find the right one. Good luck,
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Aug 2010 • 3 answers
Posted 27 Apr 2014 • 1 answer
Depression - I started taking Wellbutrin 14 years ago because I'm a recovered alcoholic. A year ago?
Posted 12 Jun 2014 • 3 answers
Posted 18 Jul 2014 • 4 answers
Posted 12 Jun 2015 • 1 answer